# SDR ASAA2013033194325

- Difficulty date: March 31, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 35,553 hours, 13,555 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 128A40012
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT HORIZONTAL LOWER SKIN.  REPAIRED CRACK IAW SRM 55-10-01 REPAIR 11.
